Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmmwet

For the experts

Recommended Posts

My GP gave a script for differin and when I saw the derm he put me on accutane. Would it be ok to use them at the same time?

Link to comment
Share on other sites

My GP gave a script for differin and when I saw the derm he put me on accutane. Would it be ok to use them at the same time?

i would just skip differin, as the combination will make your skin way too dry. It will peel non stop.

Link to comment
Share on other sites

hmmmm, yeah I'll agree with netring. Unless you've already been using Differin I'd skip it as well. By the time the Differin would have a noticable affect the Accutane would be in full force. If you've been taking it previously, however, you might as well stick with it. At least until you've gotten into the Accutane and seen how its worked for you.

Link to comment
Share on other sites

The answer to your specific Q is yes. However, the combination could prove very irritating.

At any rate, sooner or later you do need to get some type of retinoid started, since it my well prove beneficial as a long-term maintenance medicine.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×